# SDR FDEA202302250344

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 75,019 hours, 33,880 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: D

## Discrepancy

PDIS  937     29-30  1782     24FEB23  ONT  FACT  U  LOGPAGES:381829  ON PUSH BACK IN ONT WE STARTED THE LEFT ENGINE AND  THEN THE RIGHT ENGINE. ONCE THE RIGHT ENGINE  STARTED WE RECEIVED " R HYD SYS PRESS" EICAS, AND  "SYS PRESS" DISCRETE LIGHT, AND "BRAKE SOURCE"  LIGHT.    FACT 25FEB23 03:21   ONT                                                                 ASM: 33-16-01                                                                     AFTER CHANGING S415 AS A PRECAUTIONARY CLEANED                                    CONNECTORS AND RECEPTACLES ON HYDRO CONTROL PANEL                                 AND MASTER DIM AND BRIGHT PANEL.   RAN LEFT AND                                   RIGHT ENGINES PER B757 JRH BY.  ALL                                   PAREMETERS CHECK GOOD. NO ABNORMALITIES.                                                                                                                                           A/C OK TO CONTINUE.
